# SDR CA070103009

- Difficulty date: December 10, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 23,752 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z, R, A
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE ENGINE POWER REDUCED UNCOMMANDED, ACCOMPANIED BY A LOUD NOISE AND FLAMES EXITING THE EXHAUST.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES AND A SEIZED REDUCTION GEARBOX.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070103009)
